Startseite Limit theorem for stationary distribution of a critical controlled branching process with immigration
Artikel
Lizenziert
Nicht lizenziert Erfordert eine Authentifizierung

Limit theorem for stationary distribution of a critical controlled branching process with immigration

  • Vladimir I. Vinokurov
Veröffentlicht/Copyright: 16. Oktober 2023
Veröffentlichen auch Sie bei De Gruyter Brill

Abstract

We consider the sequence {ξn,t}t≥1 of controlled critical branching processes with immigration, where n = 1, 2, … is an integer parameter limiting the population size. It is shown that for n → ∞ the stationary distributions of considered branching processes normalized by n converge to the distribution of a random variable whose square has a gamma distribution.


Note: Originally published in Diskretnaya Matematika (2023) 35, №3, 5–19 (in Russian).


References

[1] Sevastyanov B. A., Zubkov A. M., “Controlled branching process”, Theory Prob. Appl., 19:1 (1974), 15–25.Suche in Google Scholar

[2] Yanev N., “Conditions for degeneracy of φ-branching process with random φ”, Theory Prob. Appl., 20:2 (1975), 433–440.Suche in Google Scholar

[3] Kolchin V. F., Sevastyanov B. A., Chistyakov V. P., Random allocations, Scripta Series in Mathematics, V. H. Winston & Sons, Washington, DC, 1978, xi+262 pp.Suche in Google Scholar

[4] Abell M. L., Braselton J. P., Rafter J. A., Statistics with Mathematica, Academic Press, 1999, 632 pp.Suche in Google Scholar

[5] Gonzalez M., Molina M. Del Puerto I., “Asymptotic behavior of critical controlled branching processes with random control functions”, J. Appl. Prob., 42 (2005), 463–477.Suche in Google Scholar

Received: 2022-11-23
Published Online: 2023-10-16
Published in Print: 2023-10-26

© 2023 Walter de Gruyter GmbH, Berlin/Boston

Heruntergeladen am 30.11.2025 von https://www.degruyterbrill.com/document/doi/10.1515/dma-2023-0030/pdf?lang=de
Button zum nach oben scrollen